# SDR DHL2007742028

- Difficulty date: November 27, 2007
- Submitted: February 16, 2008
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 60,719 hours, 38,406 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 720f S27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT STRINGER 27L SHOWS CORROSION AT BS 720F + 10".  CUT OUT DAMAGED AREA APPROXIMATE DIMENSION 7.375" LENGTH IAW B-727 SRM 53-10-3 FIGURE 1.  FABRICATED REPAIR FILLER FROM BAC 1498-147 0.090" PO NR 7332258 APPROXIMATE DIMENSION 7.875" LENGTH.  FABRICATED REPAIR SPLICE FROM BAC 1498-131 PO NR 7332231 APPROXIMATE DIMENSION 11" LENGTH IAW B-727 SRM 53-10-3 FIGURE 1 AND SRM 53-10-2 FIGURE 9.  INSTALLED REPAIR PARTS AT BS 720F + 10" STRINGER 27L IAW B-727 SRM 53-10-3 FIGURE 1.
